# SDR RAIA00211310

- Difficulty date: November 6, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 14,336 hours, 15,839 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BAGGAGE DOOR OPEN WARNING LIGHT CAME ON. MAINTENANCE CYCLED CARGO DOOR HANDLE, OPS CHECKED OK.
